# SDR DALA2015083005277

- Difficulty date: August 30, 2015
- Submitted: August 30, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AROUND OPENING OF LAV VACUUM MOTOR EXHAUST PORT.  FOUND INTERNAL BRACKET CORRODED BEYOND SRM LIMITS.  R & R BRACKET IAW DWG 5936667.
